The Maximal Subgroups of the Fischer Groups Fi24 and Fi'24

Stephen Alexander Linton, Robert A Wilson

Research output: Contribution to journalArticlepeer-review

29 Citations (Scopus)

Abstract

In this paper we classify the maximal subgroups of the largest sporadic Fischer 3-transposition group Fi24 and its derived subgroup Fi'24. We make extensive use of computer calculations in the permutation representation of degree 306 936.

Original languageEnglish
Pages (from-to)113-164
Number of pages52
JournalProceedings of the London Mathematical Society
Volume63
Issue number1
DOIs
Publication statusPublished - Jul 1991

Fingerprint

Dive into the research topics of 'The Maximal Subgroups of the Fischer Groups Fi24 and Fi'24'. Together they form a unique fingerprint.

Cite this